VOL. 12 · NO. 3 | September 2008
 
VIEW ALL ABSTRACTS +
Articles
Laurence R. Taylor
Asian J. Math. 12 (3), 285-288, (September 2008)
KEYWORDS: Exotic 4-spaces, vector fields, 57N13, 57R70
Raul Quiroga-Barranco
Asian J. Math. 12 (3), 289-298, (September 2008)
KEYWORDS: Semisimple Lie groups, arithmeticity, foliations, transverse structures, tangential structures, pseudoRiemannian geometry, 53C12, 53C24, 53C10, 22E46
Alberto Abbondandolo, Pietro Majer
Asian J. Math. 12 (3), 299-320, (September 2008)
KEYWORDS: Geodesic, Lorentzian manifold, Morse complex, 58E10, 53C50
Ravi S. Kulkarni
Asian J. Math. 12 (3), 321-344, (September 2008)
KEYWORDS: Rational canonical form, centraliser, dynamical types, 12E99, 15A01, 15A02, 15A21, 37C45
No abstract available
Wen-Rong Dai, De-Xing Kong, Kefeng Liu
Asian J. Math. 12 (3), 345-364, (September 2008)
KEYWORDS: Dissipative hyperbolic geometric flow, quasilinear wave equation, hyperbolic Ricci soliton, short-time existence, nonlinear stability, 58J45, 58J47
Stefan Kebekus, Thomas Peternell
Asian J. Math. 12 (3), 365-390, (September 2008)
KEYWORDS: Stein factorization, deformations of morphisms, maximal étale factorization, Homscheme, 14D15, 14J40, 14E99
No abstract available
Thomas Kappeler, Enrique Loubet, Peter Topalov
Asian J. Math. 12 (3), 391-420, (September 2008)
KEYWORDS: Geodesic exponential maps, diffeomorphism group of the torus, 58D05, 58E10
No abstract available
Back to Top